Archiv der Mathematik

, Volume 44, Issue 4, pp 340–347

Euclidean real quadratic number fields

  • David H. Johnson
  • Clifford S. Queen
  • Alicia N. Sevilla
Article

DOI: 10.1007/BF01235777

Cite this article as:
Johnson, D.H., Queen, C.S. & Sevilla, A.N. Arch. Math (1985) 44: 340. doi:10.1007/BF01235777

Copyright information

© Birkhäuser Verlag 1985

Authors and Affiliations

  • David H. Johnson
    • 1
  • Clifford S. Queen
    • 1
  • Alicia N. Sevilla
    • 1
  1. 1.Department of MathematicsLehigh UniversityBethlehemUSA